# SDR 2001FA0000672

- Difficulty date: November 29, 2001
- Submitted: December 18, 2001
- Operation: General aviation
- Aircraft: N4669C
- Make and model: Cessna 170B
- Aircraft serial: 25613
- Engine: Lyc O340*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Eyebolt
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOAT EQUIPPED, LIFTING EYES WERE INSTALLED IN THE WRONG POSITION.  RESULTING IN DRILLING THROUGH THE MAIN FORWARD WING SPAR AND LEAVING APPROXIMATELY EDGE DISTANCE.  BETWEEN THE FORWARD SPAR ATTACH BOLT AND EDGE OF SPAR. (EYES SHOULD BE INSIDE CABIN TOP RIVET LINE) (K)
